# SDR HALA2018072500402

- Difficulty date: July 25, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 33,820 hours, 5,370 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 43282690001
- Part serial: 56353
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM,  FUELER REPORTED AIRCRAFT WILL NOT TAKE FUEL/IMBALANCE. REMOVED AND REPLACED RT INNER FUEL INLET VALVE ACTUATOR AS PER AMM 28-26-53 OPS CK GOOD. OK FOR SVC.
